Journal of Applied Mathematics

Higher-Order Dynamic Delay Differential Equations on Time Scales

Hua Su, Lishan Liu, and Xinjun Wang

Full-text: Open access

Abstract

We study the existence of positive solutions for the nonlinear four-point singular boundary value problem with higher-order p -Laplacian dynamic delay differential equations on time scales, subject to some boundary conditions. By using the fixed-point index theory, the existence of positive solution and many positive solutions for nonlinear four-point singular boundary value problem with p -Laplacian operator are obtained.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 939162, 19 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495115

Digital Object Identifier
doi:10.1155/2012/939162

Mathematical Reviews number (MathSciNet)
MR2915716

Zentralblatt MATH identifier
1244.34113

Citation

Su, Hua; Liu, Lishan; Wang, Xinjun. Higher-Order Dynamic Delay Differential Equations on Time Scales. J. Appl. Math. 2012 (2012), Article ID 939162, 19 pages. doi:10.1155/2012/939162. https://projecteuclid.org/euclid.jam/1355495115


Export citation